# SDR AALA20130420009

- Difficulty date: April 10, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N513AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49890
- Aircraft time: 66,285 hours, 34,528 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR HAS SEVERAL SCRATCHES ON EXTERIOR SKIN.  INSTALLED NEW EXTERIOR SKIN ON FORWARD CARGO DOOR.
